Free Access
Issue
RAIRO-Oper. Res.
Volume 22, Number 3, 1988
Page(s) 291 - 299
DOI https://doi.org/10.1051/ro/1988220302911
Published online 06 February 2017
  • 1. G. ADOMIAN et G. E. ADOMIAN, A Global Method for Solution of Complex Systems, Math. Modelling, vol. 5, 1984, p. 251-263. [MR: 768513] [Zbl: 0556.93005]
  • 2. G. ADOMIAN et R. RACH, On the Solution of Algebraic Equations by the Decomposition Method, Math. Analysis and Applications, vol. 105, n° 1, 1985, p. 141-166. [Zbl: 0552.60060]
  • 3. G. ADOMIAN, R. RACH et D. SARAFYAN, On the Solution of Equations Containing Radicals by the Decomposition Method, Journal of Math. Anal, and Applications, vol. 111, n° 2, 1985, p. 423-426. [Zbl: 0579.60060]
  • 4. G. ADOMIAN et R. RACH, Nonlinear Stochastic Differential Delay Equations, J. of Math. Anal, and applications, vol. 91, n° 1, 1983. [MR: 688534] [Zbl: 0504.60067]
  • 5. G. ADOMIAN et R. RACH, Inversion of Nonlinear Stochastic Operators, J. of Math. Anal, and Applic, vol. 91, n° 1, 1983. [MR: 688530] [Zbl: 0504.60066]
  • 6. G. ADOMIAN et D. SARAFYAN, Numerical Solution of Biffer ential Equations in the Deterministie Limit of Stochastic Theory, Applied Math, and Computation, vol. 8, 1981, p. 111-119. [MR: 611397] [Zbl: 0466.65046]
  • 7. G. ADOMIAN, Nonlinear Stochastic Dynamical Systems in Physical Problems, J. of Math. Anal. and Applications, vol. 111, n° 1, 1985. [MR: 808665] [Zbl: 0582.60067]
  • 8. G. ADOMIAN et R. RACH, Polynomial Nonlinearities in Differential Equations, J. of Math. Anal, and Ap., vol. 109, n° 1, 1985. [MR: 796044] [Zbl: 0606.34009]
  • 9. G. ADOMIAN, Convergent Series Solution of Nonlinear Equations, Journal of Comput. and Ap. Math., 11, 1984, p. 225-230. [Zbl: 0549.65034]
  • 10. G. ADOMIAN, On the Convergence Region for Decomposition Solutions, Journal of Comp. and Ap. Math., vol. 11, 1984, p. 379-380. [MR: 777113] [Zbl: 0547.65053]
  • 11. G. ADOMIAN, G. E. ADOMIAN et R. E. BELLMAN, Biological System Interactions, Proc. Natl. Acad. Sci. U.S.A., vol. 81, 1984, p. 2938-2940. [Zbl: 0534.92003]
  • 12. R. BELLMAN et G. ADOMIAN, Partial Differential Equations, Reidel, 1985. [MR: 783825] [Zbl: 0557.35003]
  • 13. L. CHAMBADAL, Dictionnaire de Mathématiques, Hachette, 1981. [MR: 683762] [Zbl: 0574.00008]
  • 14. Y. CHERRUAULT, Mathematical Modelling in Biomedicine. Optimal Control of Biomedical Systems, Reidel, 1986. [MR: 840658]
  • 15. T. L. SAATY et J. BRAM, Nonlinear Mathematics, McGraw Hill, 1964. [MR: 164812] [Zbl: 0198.00102]
  • 16. M. SIBONY, Une méthode itérative pour les inéquations variationnelles non linéaires, Rapport I.N.R.I.A., 1968.
  • 17. M. SIBONY, Méthodes d'approximation pour les équations et inéquations non linéaires de type monotone, Rapport I.N.R.I.A., 1968. [Zbl: 0225.35010]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.